# SDR IPXA2014020781812

- Difficulty date: January 21, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 14,429 hours, 9,170 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING FIXED L/E JACK NR 1 INNER RIB AT STA-239.6 IS CHAFED.     ACCOMPLISHED REPAIR ON RT WING FIXED L/E, JACK NR 1 INNER RIB AT STA -239.6 IAW EO A300-5720-53354-A, PARA 6A.
